# SDR DALA2024120611489

- Difficulty date: December 6, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N334NB
- Make and model: Airbus A319-114
- Aircraft serial: 1659
- Aircraft time: 57,809 hours, 30,102 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Frame 53 Str 33r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3134 FINDING DENT FRAME 53 AT LEVEL STR 33R IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: PERFORMED REPAIR INSTRUCTIONS AS PER A319 SRM 53-00-12-300-004. (0695720)
